# SDR CALA9901190

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FLOOR SUPPORT CORRODED AT FS 1155, JUST O/B OF I/B SEAT TRACK.  THE FLOOR SUPPORT WAS REMOVED AND A NEW SUPPORT WAS INSTALLED IAW SRM 51-30-5.
